# SDR AALA202302169746

- Difficulty date: February 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CREW REST EMERGENCY LIGHT BROKEN, #2. REPLACED FLOOR PROXIMITY EMERGENCY LIGHT PER AMM 33-51-05-960-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
